# SDR FDEA201409112578

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,903 hours, 16,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361056723500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AV COMPARTMENT FUSELAGE SKIN FRAME 16A - 17 STRINGER 44 - 45 RT INNER SURFACE FOUND CORROSION.  COMPLIED WITH EA 6-5310-T0310792 P1 EA TITLE FUSELAGE MAIN FRAME CORROSION   INTERNAL DOUBLER AT FRAME 16A - 17.  MAJOR REPAIR IAW GMM 6-2-100.
